zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stabilization for T-S model based uncertain stochastic systems. (English) Zbl 1209.93163
Summary: This paper considers the stabilization problem of a class of uncertain Itô stochastic fuzzy systems driven by a multidimensional Wiener process. The uncertainty modeled in the systems is of linear fractional type which includes the norm-bounded uncertainty as a special case. The objective is to design a state-feedback fuzzy controller such that the closed-loop system is robustly asymptotically stable under a stochastic setting. By using a stochastic Lyapunov approach, sufficiency conditions for the stability and stabilization of this class of systems are established based on a novel matrix decomposition technique. The derived stability conditions are then employed to design controllers which stabilize the uncertain Itô stochastic fuzzy systems. Two simulation examples are given to illustrate the effectiveness of the approaches proposed.

93E15Stochastic stability
93C42Fuzzy control systems
93C41Control problems with incomplete information
Full Text: DOI
[1] Balachandran, K.; Karthikeyan, S.: Controllability of nonlinear itô type stochastic integrodifferential systems, Journal of the franklin institute 345, 382-391 (2008) · Zbl 1151.93005 · doi:10.1016/j.jfranklin.2007.11.002
[2] Dong, J.; Yang, G.: State feedback control of continuous-time T -- S fuzzy systems via switched fuzzy controllers, Information sciences 178, 1680-1695 (2008) · Zbl 1139.93018 · doi:10.1016/j.ins.2007.11.002
[3] El Ghaoui, L.; Scorletti, G.: Control of rational systems using linear fractional representations and linear matrix inequalities, Automatica 32, No. 9, 1273-1284 (1996) · Zbl 0857.93040 · doi:10.1016/0005-1098(96)00071-4
[4] Handel, R. V.; Stockton, J. K.; Mabuchi, H.: Feedback control of quantum state reduction, IEEE transactions on automatic control 50, No. 6, 768-780 (2005)
[5] Higham, D.: An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM review 43, 525-546 (2001) · Zbl 0979.65007 · doi:10.1137/S0036144500378302
[6] Hu, L.; Yang, A.: Fuzzy model-based control of nonlinear stochastic systems with time-delay, Nonlinear analysis 71, 2855-2865 (2009)
[7] Lee, H.; Park, J.; Chen, G.: Robust fuzzy control of nonlinear systems with parametric uncertainties, IEEE transactions on fuzzy systems 9, 369-379 (2001)
[8] Lee, H. J.; Kim, D. W.: Robust stabilization of T -- S fuzzy systems: fuzzy static output feedback under parametric uncertainty, International journal of control, automation, and systems 7, No. 5, 731-736 (2009)
[9] Lee, K. R.; Jeung, E. T.; Park, H. B.: Robust fuzzy H$\infty $ control for uncertain nonlinear systems via state feedback: an LMI approach, Fuzzy sets and systems 120, 123-134 (2001) · Zbl 0974.93546 · doi:10.1016/S0165-0114(99)00078-0
[10] Li, L.; Liu, X.: New results on delay-dependent robust stability criteria of uncertain fuzzy systems with state and input delays, Information sciences 179, 1134-1148 (2009) · Zbl 1156.93354 · doi:10.1016/j.ins.2008.11.039
[11] Liu, P.; Li, H.: Approximation of stochastic processes by T -- S fuzzy systems, Fuzzy sets and systems 155, 215-235 (2005) · Zbl 1140.93414 · doi:10.1016/j.fss.2005.04.002
[12] Liu, X.; Zhang, Q.: Approaches to quadratic stability conditions and H$\infty $ control designs for T -- S fuzzy systems, IEEE transactions on fuzzy systems 11, No. 6, 830-839 (2003)
[13] Liu, Y.; Zhang, J. -F.: Reduced-order observer-based control design nonlinear stochastic systems, Systems & control letters 52, 123-135 (2004) · Zbl 1157.93538 · doi:10.1016/j.sysconle.2003.11.006
[14] Mansouri, B.; Manamanni, N.; Guelton, K.; Kruszewski, A.; Guerra, T. M.: Output feedback LMI tracking control conditions with H$\infty $ criterion for uncertain and disturbed T -- S models, Information sciences 179, 446-457 (2009) · Zbl 1158.93024 · doi:10.1016/j.ins.2008.10.007
[15] Mao, X.: Stochastic differential equations and applications, (1997) · Zbl 0892.60057
[16] Niu, Y.; Ho, D. W. C.; Lam, J.: Robust integral sliding mode control for uncertain stochastic systems with time-varying delay, Automatica 41, 873-880 (2005) · Zbl 1093.93027 · doi:10.1016/j.automatica.2004.11.035
[17] Ting, C.: Stability analysis and design of Takagi -- sugeno fuzzy systems, Information sciences 176, 2817-2845 (2006) · Zbl 1097.93023 · doi:10.1016/j.ins.2005.06.005
[18] Ugrinovskii, V. A.; Petersen, I. R.: Robust stability and performance of stochastic uncertain systems on an infinite time interval, Systems & control letters 44, 291-308 (2001) · Zbl 0986.93052 · doi:10.1016/S0167-6911(01)00149-9
[19] Wang, W.; Sun, C. H.: Relaxed stability and stabilization conditions for a T -- S fuzzy discrete system, Fuzzy sets and systems 156, No. 2, 208-225 (2005) · Zbl 1082.93035 · doi:10.1016/j.fss.2005.05.002
[20] Xie, L.: Output feedback H$\infty $ control of systems with parameter uncertainty, International journal of control 63, 741-750 (1996) · Zbl 0841.93014 · doi:10.1080/00207179608921866
[21] Xu, S.; Chen, T.: Robust H$\infty $ control for uncertain stochastic systems with state delay, IEEE transactions automatic control 47, 2089-2094 (2002)
[22] Xu, S.; Lam, J.; Mao, X.: Delay-dependent H$\infty $ control and filtering for uncertain Markovian jump systems with time-varying delays, IEEE transactions on circuit and systems-I: regular papers 9, 2070-2077 (2007)
[23] Yoneyama, J.: Robust stability and stabilizing controller design of fuzzy systems with discrete and distributed delays, Information sciences 178, 1935-1947 (2008) · Zbl 1144.93018 · doi:10.1016/j.ins.2007.11.022
[24] Zhang, B.; Lam, J.; Xu, S.; Shu, Z.: Robust stabilization of uncertain T -- S fuzzy time-delay systems with exponential estimates, Fuzzy sets and systems 160, 1720-1737 (2009) · Zbl 1175.93200 · doi:10.1016/j.fss.2008.10.015
[25] Zhang, B.; Xu, S.; Zong, G.; Zou, Y.: Delay-dependent stabilization for stochastic fuzzy systems with time delays, Fuzzy sets and systems 158, 2238-2250 (2007) · Zbl 1122.93051 · doi:10.1016/j.fss.2007.05.011
[26] Zhou, S.; Feng, G.; Lam, J.; Xu, S.: Robust H$\infty $ control for discrete-time fuzzy systems via basis-dependent Lyapunov functions, Information sciences 174, No. 3 -- 4, 197-217 (2005) · Zbl 1113.93038 · doi:10.1016/j.ins.2004.07.015
[27] Zhou, S.; Lam, J.: Control design for fuzzy systems based on relaxed nonquadratic stability and H$\infty $ performance conditions, IEEE transactions on fuzzy systems 15, No. 2, 188-199 (2007)
[28] Zhou, S.; Lam, J.: Robust stabilization of delayed singular systems with linear fractional parametric uncertainties, Circuits systems signal precessing 22, No. 6, 579-588 (2003) · Zbl 1045.93042 · doi:10.1007/s00034-003-1218-x
[29] Zhou, S.; Li, T.: Robust stabilization for delayed discrete-time fuzzy systems via basis-dependent Lyapunov -- Krasovskiĭ function, Fuzzy sets and systems 151, 139-153 (2005) · Zbl 1142.93379 · doi:10.1016/j.fss.2004.08.014